Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NJT

used retin a and B/P

Recommended Posts

Hello all,

well i was really annoyed with some of my skin and decided to use my retin a and B/P and now some areas erupted into reddened bumps, which I am afraid will lead to scarring., or even discoloration for a while, especially since it's peeling too. any advice on how to make this situation better? vitamin e, other creams, etc? PLEASE HELP!! Thanks, t.

Edited by NJT

Share this post


Link to post
Share on other sites

did u use alot? the redness is normal, as retin-a causes some inflammation. the bumps? not sure about that. retin-a micro is alot better at treating acne imo. also less irritation

Share this post


Link to post
Share on other sites

Try washing very lightly with cold water, before you go to bed put some hydrocortizone cream, not ointment, but cream kind on it. That should calm the bumps down.

Share this post


Link to post
Share on other sites

i think what happened is that i used benzoyl wash first and then put the retin-a on--bad combo. normally i wouldn't care but this looks more like a burn or something that would leave a scar...t.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×